Producer: Universal agency "Pro-Pharma" Ukraine
Code of automatic telephone exchange: N02BE51
Release form: Firm dosage forms. Capsules.
General characteristics. Structure:
Acting a veshchetsva: paracetamol of 325 mg, ibuprofen of 200 mg, caffeine of 30 mg;
Excipients: the talc purified silicon dioxide colloid anhydrous, sodium lauryl sulfate.
The combined medicine which effect is predetermined by the components which are its part. Drug possesses antiinflammatory, analgeziruyushchy (anesthetic), febrifugal action. Suppresses synthesis of prostaglandins. Reduces a joint pain both at rest, and at the movement, reduces morning constraint and a swelling of joints, promotes increase in volume of movements.
Caffeine strengthens analgeziruyushchy action of an ibuprofen and paracetamol, increases working capacity, reduces fatigue and drowsiness.
Indications to use:
Pain syndrome of different intensity:
– dysmenorrhea and menstrual pains;
– temperature increase (fever at flu and catarrhal diseases);
As a part of complex treatment of postoperative pains, for weakening of symptoms of a pseudorheumatism and an osteoarthritis.
Route of administration and doses:
To adults and teenagers aged from 16 years: 1-2 capsules. To accept each 4-6 hours depending on intensity of a pain syndrome and recommendations of the doctor. The daily dose should not exceed 6 capsules. Children are from 12 to 16 years old: on 1 capsule 1-2 times a day. The capsule should be accepted, not rozzhovyvy, washing down with enough liquid (a glass of water). Usually duration of treatment makes makes 3-7 days. If over this time there is no improvement, it is necessary to reconsider treatment.
Features of use:
Ability to influence speed of response at control of motor transport or to work with other mechanisms. Does not influence.
Necessary security measures at use.
It is necessary to appoint with extra care to patients:
- with chronic diseases of a gastro intestinal path;
- with chronic diseases of kidneys and a liver;
- with bronchospasms (for example, bronchial asthma), nasal polyps, to patients with a Quincke's disease and anaphylactic reactions in the anamnesis.
One capsule of this drug contains approximately the same dose of caffeine, as well as in a cup of coffee. At use ТАМИПУЛА™ it is necessary to limit drug intake, the food and drinks containing caffeine as a large amount of caffeine can cause nervousness, irritability, sleeplessness, sometimes – accelerated heartbeat.
At oral administration drug is usually well transferred, but some reactions are possible: allergic reactions, epigastric pain, disorders of digestive tract (heartburn, a lock, a diarrhea, nausea, vomiting, gripes, an abdominal pain, feeling of swelling, a meteorism), sleeplessnesses, annoyance, nervousness, anemia, thrombocytopenia, an agranulocytosis are seldom observed, at prolonged use in high doses – a hepatotoxic action, increase in activity of liver enzymes, hepatitis, pancreatitis hemolitic and an aplastichna anemia, a methemoglobinemia, a pancytopenia, nephrotoxic action, a nefrotichny syndrome, a hyperpotassemia, a hyperuricemia, an azotemia, a sonitus, decrease in sight, tachycardia, a cordial nedostochnost.
Interaction with other medicines:
At simultaneous use of paracetamol with Metoclopramidum and domperidony paracetamol absorption strengthening, with holesterinaminy – decrease in absorption is possible.
In case of long-term constant use paracetamol can strengthen antikoagulyantny effect to warfarin and other coumarins, increasing risk of developing of bleedings.
Non-steroidal anti-inflammatory drugs can strengthen effect of anticoagulants, such as warfarin and to weaken the effect of drugs which reduce arterial pressure or diuretics.
The concomitant use of other non-steroidal anti-inflammatory drugs can lead to increase in indirect actions.
Corticosteroids: can increase risk of emergence of side effects in digestive tract.
Administration of drug can lead to increase in concentration of lithium in blood serum.
The simultaneous appendix from a methotrexate can lead to poisonings.
Digestive tract erosive cankers in an aggravation phase, the expressed abnormal liver functions, diseases of bodies of blood circulation, deficit of enzyme glyukozo-6-fosfatdegidrogenazy, pregnancy, the feeding period a breast, hypersensitivity to drug components. Children's age up to 12 years.
Drug is not recommended to be used to the patients suffering from a hyperexcitability, sleeplessness, expressed by increase in arterial pressure, atherosclerosis, organic diseases of cardiovascular system and glaucoma.
Symptoms. Nausea, a loss of appetite, pains and unpleasant feelings in a stomach, a diarrhea. Seldom – an acute renal failure, erosive cankers, bleedings and perforation of digestive tract; skin rashes and itch of allergic character; thrombocytopenia; hypostases. At prolonged use sleeplessness, concern can develop, heartbeat will accelerate. Paracetamol overdose symptoms: pallor, nausea, vomiting, anorexia and abdominal pains. At heavy overdose - a liver failure which can progress in encephalopathy. There can be disturbances of metabolism and metabolic acidosis.
In case of any unusual reactions at use ТАМИПУЛА™ it is necessary to cancel administration of drug and it is obligatory to see a doctor. A paracetamol antidote – acetyl cysteine.
To store in original packaging in the dry, protected from light place at a temperature up to 25 °C. To store in unavailable to children the place.
Period of validity - 3 years.
On 10 capsules in the blister; 1 blister in packaging.